Communications in Mathematical Sciences

Volume 4 (2006)

Number 4

Stochastic Lagrangian transport and generalized relative entropies

Pages: 767 – 777

DOI: http://dx.doi.org/10.4310/CMS.2006.v4.n4.a5

Authors

Peter Constantin

Gautam Iyer

Abstract

We discuss stochastic representations of advection diffusion equations with variable diffusivity, stochastic integrals of motion and generalized relative entropies.

Keywords

Relative entropies; stochastic integrals of motion; stochastically passive scalars; stochastic Lagrangian transport

2010 Mathematics Subject Classification

Primary 60H30. Secondary 35K45, 60H05, 76F25, 76M35.

Full Text (PDF format)